# SDR SWAA091868

- Difficulty date: March 18, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 4,023 hours, 2,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Attach Fitting
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD EEPLS ATTACH CLIPS BROKEN.  REMOVED AND REPLACED EEPLS PER MM.
